| Model Number |
4000 |
| Medical Device Problem Codes |
Contamination (1120); Electrical /Electronic Property Problem (1198); Electrical Shorting (2926)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the device had damage to the power board, with visible residue on some of the contacts that may have caused a short.The event occurred during use, but there was no patient involvement or harm.
Additional Manufacturer Narrative
Device evaluation: one device was received for the device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during analysis.The customer reported complaint was confirmed.The main board was found with fluid damage.The main board was replaced.